# SDR SWAA2017010410908

- Difficulty date: November 29, 2016
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 42,244 hours, 24,306 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 6545765
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 540 CRACKED AT BS. 540.    REPAIRED IAW EA.
